Hepatitis C - Can some of you share your experience with hair loss while on treatment? Did anyone go
- 14 Mar 2013 by MeStage3
- 16 Mar 2015
- hepatitis c
... bald or require a wig? I lost a lot of hair during a clinical dosage trial for interferon... But my hair came out 2-3 months after I withdrew from treatment.
Hi MeStage3, I also lost a lot of hair while on treatment with incivek but the meds also affected my thyroid. Have you had your thyroid checked? Perhaps this can be causing your hair loss.
I have been on Harvoni for 8 weeks and have had hair lose. Also face rash and easily aggravated, tired and my blood pressure is up. I am 62 yrs old cant wait till I am through...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2015 • 10 answers
Posted 18 Apr 2016 • 0 answers
Posted 11 Oct 2017 • 3 answers
Posted 7 Dec 2017 • 1 answer
Posted 1 day 17 hours ago • 0 answers